Weakly compact homomorphisms of regular Banach algebras


Mustafaev G. S.

FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, vol.42, no.2, pp.151-154, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1007/s10688-008-0023-5
  • Title of Journal : FUNCTIONAL ANALYSIS AND ITS APPLICATIONS
  • Page Numbers: pp.151-154

Abstract

Let A be a uniformly regular Ditkin algebra. It is shown that every weakly compact homomorphism of A into a Banach algebra is finite-dimensional.